Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health....more
Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health.
More about Sonpal clinic
Sonpal clinic is known for housing experienced Anesthesiologists. Dr. Sonpal Bharatkumar, a well-reputed Anesthesiologist, practices in anand. Visit this medical health centre for Anesthesiologists recommended by 58 patients.
09:30 AM - 01:30 PM
401, krishna kirtan, Appt, Opp. Ajanta Society, Mahavir Marg, Anand
Anand anand, Gujarat - 388001
Doctor in Sonpal clinic
MD - Anaesthesiology
Get Cost Estimate
Cancer Pain Management
Get Cost Estimate
Epidural And Spinal Anesthesia Techniques
Get Cost Estimate
Treatment of Transcutaneous Electrical Nerve Stimu
Get Cost Estimate
View All Services
Submit a review for Sonpal clinicYour feedback matters!
Asked for male, 25 years old from Nagpur
Sir my right knee (ACL) ligament was tore while playing. So I took treatment and get it reconstruct through a doctor. He inserted screw in knee. Now 10th month is going on after operations. But still I am having pain in my knee when I sit in latrine. Specially after running or if I stand for more than an hour. I did many exercises also for this. I am in army so I have to do hard work. Please advise me some medicine or exercise s to overcome this stiffness of knee. In running I have no problem but I have problem in fully bend of leg.
Lybrate-user your weight acording to your height is normal. So pain must b because of some damage to the cartilage of knee joint due to tear of acl. First of all stop using indian toilets. Start useing western toilet. Do not bend your knee more than 90 degree as far as possible. Do some strengthening exe of quadriceps nd halmstring.
Asked for male, 54 years old from Coimbatore
I am 53 years old having pain in my right leg and knee for the past 1 year I faced pain while using steps my weight is 93 kgs height is 168cm pl advise I am not having any medicine..
Lybrate-user ji. Looking to your prblm. Your weight is much more than wht you should have according to your height. You can hv a maximum wt of 74 kg. So try nd reduce your wt by 18-19 kgs. You may also b hving some arthritis due to your age. As cartilage of your knee must b damaged. Nd to rejuvunate it you need to take some medicines. For that you need to consult me privately. Nd yes as far as possible do not use staircase till you reduce your wt to 74 kg. Do not bend your knee for more than 90 degree. I mean stop using indian toilets nd use western toilets. Use dining table for taking lunch or dinner. I mean do not sit on the floor.
Asked for female, 44 years old from Kota
I have pain in my legs and knees and also in my back it is unbearable I can't do any work because of this pain so please give me some suggestions.
Lybrate-user ji looking to your height you should have a maximum weight of 57 kg. All your problems are because of your overweight. You need to reduce your body weight by minimum 25 kg. In addition do some strengthening exe for your quadriceps.
Asked for male, 24 years old from Palwal
Dear doctor, My father is suffered from knee joint pain from last 2 years. He tried everything that he can do. But he got no improvement in his knee joint pain. Can you help me to cure my father's knee joint pain?
Asked for male, 33 years old from Ghazipur
Joint pain problems in knees, back pain, am suffering from diabetes from last three months, also from hypertension,what to do for this
Asked for male, 27 years
I have more pains of legs I. E. Only below the n Knee. I am going walking daily for 45 min to 1hr in morning.
As Dr. Said you should take rest for 2 or 3 days take muscle relaxant with analgesic combination do stretching exe for calf muscles. Nd in addition to that if you r a chain smoker stop smoking nd if so you need to do dopler study of your leg below knee to c the blood flow. If it is less you need treatment accordingly. In addition chek your blood sugar if you r a diabetic pt you need to correct it.
I am 33 years old male, on January while playing cricket my left knee twist I applied ointment an also tablet but haven't got relief so in this can I do 7 mints workout exercise.
Lybrate-userji as you said you twisted your knee. In such cases you should investigate first by x ray nd mri as most of the time you got ligament injury. Till that time you can not do exercise. If on mri there is no ligament injury than nd than you should do exercise.
Asked for female, 32 years old from Bahraich
Two years back she was having pain in knees. After sitting she the pain was worst. After seeing a physician we went to a neurologist. He said that certain nerves were pinched after an x ray. She was prescribed pregabalin and some other medicines. After two months she got a fit lasting for a minute only. We stopped that medicine and went to another neurologist. He said that there is no problem with nervous system and that knee pain is due to weight. He advised for a CT scan which was normal. However he prescribed Oxetol 300 mg and 450 mg for 3 years. After one month she was tired with the medicine and stopped. Everything was normal for two years. Then again she was having severe pain in leg. We went to another physician and he gave medicines for neuropathic pain of which pregabalin was a medicine. After using for one month she got a fit during night. This time the duration was even shorter. Both times it happened when she awoke in night and fainted. She told a feeling of anxiety that night before sleeping and told her head went numb or cold. We went to physician. He checked history stopped all medicines only giving oxetol 300mg in the morning and 450mg in the evening. Two months passed and she is fine. Very slight pain in knees also. But the doctor says she had to take this medicine for 5 years. Please advice us. We do not know whether she is having epilepsy or it was side effect of the medicines given for neuropathic pain.
I do not think it is becase of side effect. It is because of epilepsy only. And she need to continue the treatment for 5 yrs. Even if she donot have epilepsy this drugs wil not harm her.
Asked for male, 22 years old from Varanasi
I am 21 years old male. I have ligament injury in my right knee from 3 years. I tried every medicine but no benefit. What should I do?
Asked for male, 21 years old from Gaya
Lybrate-user ji I do not think its a big prblm. Just give rest to your knee for few days. I mean do not run for few days nd take some analgesics you should be alright in few days.
View All Feed